Discussions By Condition: Ear conditions

Was diagnosed with a middle ear infection on Monday

Posted In: Ear conditions 1 Replies
  • Posted By: Hector75
  • November 30, 2008
  • 00:14 AM

The doctor gave me an antibiotic. On Friday(yesterday) I went back to the doctor because my condition hadn't improved, in fact it was worse. My ears are stopped up and ring loudly. The doctor gave me a different antibiotic, I am beginning to wonder if this is an ear infection at all or if it is, not one that antibiotics can treat. Basically my ears are stopped up, not often painful, and they ring quite loudly. Should I get a second opinion?

Reply Flag this Discussion

1 Replies:

  • Antibiotics often don't work with ear infections IME, and certain ones are actually ototoxic (can cause ear problems). Consider visiting an acupuncturist or chiropractor to help with your problem...acupuncture is very helpful for ear ringing and infection. Your ear "infection" may in fact be fungal...antibiotics will make this worse if it is fungal...reasearch the candida connection to ear infections. Pure Oregano Oil capsules would be helpful. A warm solution with garlic, mullein, and oregano oil would be helpful inside the ear. You can find this at a good health food store - ask for help and I am sure they will find you a good product to use. Or you can try soaking a crushed clove of garlic in a bit of olive oil, strain, and put this in your ear. Garlic is antimicrobial and antifungal. What antibiotics did they prescribe for your condition? Best wishesDOM
    acuann 3,080 Replies
    • November 30, 2008
    • 04:39 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?